# SDR 9619279930

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE NR 4 TRAILING EDGE FLAP INBOARD RIB TO SKIN ATTACH FITTING.  REPLACED FITTING PER SRM 51-30-2.
